Illinois Journal of Mathematics

Homology of Noetherian rings and local rings

John Tate

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 1, Issue 1 (1957), 14-27.

Dates
First available in Project Euclid: 12 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255378502

Mathematical Reviews number (MathSciNet)
MR0086072

Zentralblatt MATH identifier
0079.05501

Subjects
Primary: 18.0X

Citation

Tate, John. Homology of Noetherian rings and local rings. Illinois J. Math. 1 (1957), no. 1, 14--27. http://projecteuclid.org/euclid.ijm/1255378502.


Export citation